Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rational cobordism operations


Author: Martin Bendersky
Journal: Proc. Amer. Math. Soc. 69 (1978), 193-198
MSC: Primary 55G25
MathSciNet review: 0494103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rational cobordism operations dual to the right action are studied. The integral operations, and their compositions are computed in terms of these operations. Similar results for BP-operations are obtained.


References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, Lectures on generalised cohomology, Category Theory, Homology Theory and their Applications, III (Battelle Institute Conference, Seattle, Wash., 1968, Vol. Three), Springer, Berlin, 1969, pp. 1–138. MR 0251716 (40 #4943)
  • [2] -, Stable homotopy, and generalized homology, University of Chicago Press, Chicago, 1974.
  • [3] M. Hazewinkel, Constructing formal groups I over $ {Z_{(p)}}$-algebras, Report 7119, Netherlands School of Economics, Econometric Institute.
  • [4] Peter S. Landweber, Annihilator ideals and primitive elements in complex bordism, Illinois J. Math. 17 (1973), 273–284. MR 0322874 (48 #1235)
  • [5] Arunas Liulevicius, On the algebra 𝐵𝑃_{∗}(𝐵𝑃), Symposium on Algebraic Topology (Battelle Seattle Res. Center, Seattle, Wash., 1971) Springer, Berlin, 1971, pp. 47–53. Lecture Notes in Math., Vol. 249. MR 0339133 (49 #3896)
  • [6] Raphael Zahler, The Adams-Novikov spectral sequence for the spheres, Ann. of Math. (2) 96 (1972), 480–504. MR 0319197 (47 #7742)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55G25

Retrieve articles in all journals with MSC: 55G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0494103-1
PII: S 0002-9939(1978)0494103-1
Article copyright: © Copyright 1978 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia